Lie groups as framed boundaries

L. Astey, Martin Guest, G. Pastor

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)891-907
Number of pages17
JournalOsaka Journal of Mathematics
Volume25
Issue number4
Publication statusPublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Astey, L., Guest, M., & Pastor, G. (1988). Lie groups as framed boundaries. Osaka Journal of Mathematics, 25(4), 891-907.

Lie groups as framed boundaries. / Astey, L.; Guest, Martin; Pastor, G.

In: Osaka Journal of Mathematics, Vol. 25, No. 4, 1988, p. 891-907.

Research output: Contribution to journalArticle

Astey, L, Guest, M & Pastor, G 1988, 'Lie groups as framed boundaries', Osaka Journal of Mathematics, vol. 25, no. 4, pp. 891-907.
Astey, L. ; Guest, Martin ; Pastor, G. / Lie groups as framed boundaries. In: Osaka Journal of Mathematics. 1988 ; Vol. 25, No. 4. pp. 891-907.
@article{a3cb4f9563394f7fa1bfabf20b6bf7d8,
title = "Lie groups as framed boundaries",
author = "L. Astey and Martin Guest and G. Pastor",
year = "1988",
language = "English",
volume = "25",
pages = "891--907",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - Lie groups as framed boundaries

AU - Astey, L.

AU - Guest, Martin

AU - Pastor, G.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84972583262&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972583262&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972583262

VL - 25

SP - 891

EP - 907

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -